# SDR ASOA2014020409860

- Difficulty date: January 6, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,047 hours, 33,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CARGO ANCHOR PLATES CORRODED BETWEEN BS 574 - 605 LBL 9.0.  R & R ANCHOR PLATES IAW AMM 20-21-00-910-801.
